# SDR F3LA2008102700684

- Difficulty date: October 26, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 23,546 hours, 11,122 cycles
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 753C000001
- Part serial: 0472204745
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW MADE AN UNSCHEDULED LANDING DUE TO A STRONG ELECTRICAL SMELL THROUGHOUT THE AIRCRAFT CABIN ON CLIMB-OUT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THAT ALL AIRCRAFT BAY HEAT EXCHANGERS WERE REPLACED THE NIGHT BEFORE DURING SCHEDULED OVERNIGHT MAINTENANCE, WITHOUT SUFFICIENT RUN TIME.  CABIN FILTERS WERE REMOVED AND REPLACED IN ACCORDANCE WITH ATSM 21-00-00810-802 AND SIL 21-132.  APU BLEED AND ENGINE BLEED SYSTEMS RAN UNTIL SMELL DECREASED IN ACCORDANCE WITH AMM 21-21-41-PB401.
